Please use this identifier to cite or link to this item:
Title: Interpolation and sampling in Hilbert spaces of holomorphic functions
Author: Berndtsson, Bo
Ortega Cerdà, Joaquim
Keywords: Funcions de variables complexes
Anàlisi funcional
Espais de Hilbert
Funcions analítiques
Functions of complex variables
Functional analysis
Hilbert space
Analytic functions
Issue Date: 1995
Publisher: Walter de Gruyter
Abstract: In this paper we give new proofs of some theorems due to Seip, Seip-Wallstén and Lyubarskii-Seip on sequences of interpolation and sampling for spaces of analytic functions that are square integrable with respect to certain weights. The results are also given in a somewhat more general setting.
Note: Reproducció del document publicat a:
It is part of: Journal für die Reine und Angewandte Mathematik, 1995, vol. 464, p. 109-128
Related resource:
ISSN: 0075-4102
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
506127.pdf1.82 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.